# SDR AALA202408190665

- Difficulty date: July 24, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 35,700 hours, 15,308 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER CHORD OF FLOORBEAM AT STA 947.5, LBL 26. REPAIRED UPPER CHORD (T CAP) PER SRM 53-70-51-2R REPAIR 5, ALTERNATIVE 2.
